# SDR MWEA97537

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bulkhead Doubler
- Condition: Corrosion
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND INTERGRANULAR CORROSION ON LOWER LANDING GEAR BULKHEAD DOUBLER UNDER MLG TRUNNION RT WING.  MTC REPAIRED IAW SRM 57-01 FIG 1 ME SKETCH SK105 AND DOUGLAS TELEX SVC-MSP-035/KJC DATED 19 MAR 97.  TREATED AND PRIMED IAW 51-10-3.
